Probable thiabendazole allergy after repeated administration.

H. B. Tanowitz, M. Wittner

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)141-142
Number of pages2
JournalJournal of Tropical Medicine and Hygiene
Volume73
Issue number6
StatePublished - Jun 1970
Externally publishedYes

Fingerprint

Thiabendazole
Drug Eruptions
Urticaria
Substance-Related Disorders
Hypersensitivity

ASJC Scopus subject areas

  • Parasitology
  • Infectious Diseases

Cite this

Probable thiabendazole allergy after repeated administration. / Tanowitz, H. B.; Wittner, M.

In: Journal of Tropical Medicine and Hygiene, Vol. 73, No. 6, 06.1970, p. 141-142.

Research output: Contribution to journalArticle

Tanowitz, H. B. ; Wittner, M. / Probable thiabendazole allergy after repeated administration. In: Journal of Tropical Medicine and Hygiene. 1970 ; Vol. 73, No. 6. pp. 141-142.
@article{108ac3157b704f9991b4627bf3095107,
title = "Probable thiabendazole allergy after repeated administration.",
author = "Tanowitz, {H. B.} and M. Wittner",
year = "1970",
month = "6",
language = "English (US)",
volume = "73",
pages = "141--142",
journal = "Journal of Tropical Medicine and Hygiene",
issn = "0022-5304",
publisher = "Wiley-Blackwell",
number = "6",

}

TY - JOUR

T1 - Probable thiabendazole allergy after repeated administration.

AU - Tanowitz, H. B.

AU - Wittner, M.

PY - 1970/6

Y1 - 1970/6

UR - http://www.scopus.com/inward/record.url?scp=0014802984&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0014802984&partnerID=8YFLogxK

M3 - Article

C2 - 4246513

AN - SCOPUS:0014802984

VL - 73

SP - 141

EP - 142

JO - Journal of Tropical Medicine and Hygiene

JF - Journal of Tropical Medicine and Hygiene

SN - 0022-5304

IS - 6

ER -